Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 10, NWS Louisville, KY

April 2, 20155 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 2, 2015, 3:58 PM CDT for 5 counties in Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2015, 3:58 PM CDT (20:58 UTC)
Expired
Apr 2, 2015, 4:30 PM CDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butler County, KY, Edmonson County, KY, Grayson County, KY, Logan County, KY, Warren County, KY

The radar

The Ft Campbell radar (KHPX), 62 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 2:10 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
114 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

884 
WUUS53 KLMK 022058
SVRLMK
KYC031-061-085-141-227-022130-
/O.NEW.KLMK.SV.W.0010.150402T2058Z-150402T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
358 PM CDT THU APR 2 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHWESTERN EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTH CENTRAL GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHEASTERN LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHWESTERN WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 430 PM CDT

* AT 355 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 13 MILES SOUTHWEST OF MORGANTOWN TO 6 MILES NORTH OF
  RUSSELLVILLE...AND MOVING NORTHEAST AT 70 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MORGANTOWN...ANDERSON...BOSTON...CHANDLERS CHAPEL...PROVO...
  COSTELOW...TURNERTOWN...LEETOWN...DAVIS CROSSROADS...DUNBAR...
  GASPER...MINING CITY...LOGANSPORT...DIMPLE...YOUNGTOWN...SHARER...
  RICHELIEU...SUGAR GROVE...ABERDEEN AND BUFFALO FORK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3708 8694 3709 8690 3716 8693 3723 8689
      3725 8687 3742 8642 3704 8639 3686 8695
TIME...MOT...LOC 2058Z 245DEG 63KT 3717 8684 3695 8685

HAIL...0.75IN
WIND...60MPH

$$

JSD
1 follow-up statement
805 
WWUS53 KLMK 022114
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
514 PM EDT THU APR 2 2015

KYC031-061-085-141-227-022130-
/O.CON.KLMK.SV.W.0010.000000T0000Z-150402T2130Z/
LOGAN KY-WARREN KY-BUTLER KY-EDMONSON KY-GRAYSON KY-
414 PM CDT THU APR 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
GRAYSON...NORTHWESTERN EDMONSON...BUTLER...NORTHWESTERN WARREN AND
NORTHEASTERN LOGAN COUNTIES UNTIL 430 PM CDT...

AT 414 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF MORGANTOWN TO 6 MILES NORTHWEST
OF DELAFIELD...AND MOVING NORTHEAST AT 70 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
RICHARDSVILLE...GREENCASTLE...NASH...DECKER...READY...ANNA...
REEDYVILLE...BIG REEDY...ROUNDHILL...WINDYVILLE AND PETH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3686 8695 3698 8694 3734 8663 3742 8642
      3704 8639
TIME...MOT...LOC 2115Z 245DEG 63KT 3730 8650 3708 8651

HAIL...0.75IN
WIND...60MPH

$$

JSD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 2:48 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Apr 2, 2:48 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
348 PM EDT Thu Apr 2 2015

.SHORT TERM (Now through Friday Night)...
Issued at 345 PM EDT Thu Apr 2 2015

...Severe Storms Likely this Evening and Flash Flooding Possible
Tonight Through Friday...

Severe Thunderstorm Watch #16 has been issued for all of central KY
and portions of south central Indiana near the Ohio River.  A broken
line of storms with small cells ahead of it has formed and will
continue to move east through our area through this evening.  With
CAPE values of 1500 J/KG, DCAPE up 800 to 1000, and Effective Bulk
Shear values in the 35-45 kt range, expect storms to continue to
reach severe levels.  Wind damage and golf ball size hail have been
reported out of storms over southern Indiana.  Damaging winds and
large hail will remain the main threats through this evening.  With
effective SRH of 200-300 m2/s2, an isolated tornado can't be ruled
out this evening as well although LCLs seem a little high over some
areas.

A flash flood threat still exists for tonight as flow aloft aligns
parallel to the approaching frontal boundary.  Favorable h850
moisture transport and unseasonable high precipitable water values
continue to support a very moist atmosphere capable of producing
very heavy rainfall in storms.  High-res models continue to indicate
an axis of training convection will develop near and parallel to the
Ohio River potentially producing 2-4 inches of rainfall on either
side of the river tonight which will likely cause flash flooding
problems.   Areas over south central KY have been well saturated
from storms this morning so their FFG is lower.  6 hr FFG was
running between 1.75-3 inches which definitely looks achievable
where repeated t-storms occur overnight.

For Friday, we'll continue with rounds of storms ahead of a cold
front with the front finally moving through Fri evening.  Strong to
severe storms will again be possible with the best time for severe
storms being between 1-9pm Friday.  Better dynamics will exist for
tomorrow as the main low pressure moves through the region and enter
a favorable region of the upper level jet.  Wind fields will be
supportive of supercellular convection.  While any morning
convection/clouds may limit instability, breaks in the clouds could
occur like today allowing instability to build quickly in the late
morning/early afternoon hours.  Think the main severe threats will
be hail and wind again for tomorrow, but again can't rule out an
isolated tornado especially if we get some supercells.  Any
convection tomorrow will continue to aggravate or cause more flash
flooding problems.  Overall rainfall totals today through Fri
evening look to total between 2-5 inches with locally higher amounts.

The area will finally go dry Fri night with skies clearing late.
Winds will remain gusty outside of any storms through Friday night.
Temps will be mild ranging from the upper 50s to lower 70s
tonight/Fri, and then 30s Fri night.

.LONG TERM (Saturday through Thursday)...
Issued at 310 PM EDT Thu Apr 2 2015

Beginning of this period looks nice, with high pressure moving from
southern MO over to NC by Sunday morning. Return flow on the back
side of this high will bring back rain chances, starting Sunday
night. We should see a break after these warm-air advection type
showers before the next organized storm system moves over the
Central Plains Tuesday. This system will bring a front into the
Midwest Tuesday and Tuesday night. Models diverge some on details of
where this front goes and how fast, so in general have kept
high-chance to low-end likely pops to Thursday. With the rain threat
we have now, another extended period of heavy rains could exacerbate
the flood threat, so will have to monitor trends here.

Temperatures should start off a little below normal, but the rest of
the period looks like it will be above.

&&

.AVIATION (18Z TAF Update)...
Issued at 145 PM EDT Thu Apr 2 2015

Multiple rounds of showers and storms are expected through the TAF
period ahead of a slow moving cold front.  Have tried to highlight
the best times for t-storms with prevailing -TSRA.  The first round
of strong to severe storms will likely occur this afternoon/evening
between 19-2Z at SDF/BWG and 21-4Z at LEX.  These storms will likely
cause IFR conditions with hail and strong winds possible.  Will need
to pay close attention this afternoon/evening to TAF updates as
storms develop to our west and we get a better handle on exact
timing/strength.

We'll likely see showers and storms continue through tonight with
perhaps a break during the late evening or early morning hours.
However, some models indicate re-generation of convection could
occur leading to a prolonged period of repeated thunderstorms which
may lead to copious amounts of rainfall on the runways.

Another notable wave of convection looks to arrive very late tonight
into tomorrow morning with more convection (some strong to severe)
likely for Friday.  MVFR conditions will prevail tonight through
tomorrow with periods of IFR possible in heavier convection.

SSW winds will remain gusty (20-25 kt gusts) through much of the TAF
period inside/outside of any t-storms.  Much higher gusts are
possible in storms.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH from 8 PM EDT /7 PM CDT/ this evening through
     Friday evening FOR KYZ023>043-045>049-053>057-061>067-
     070>078-081-082.

IN...FLASH FLOOD WATCH from 8 PM EDT /7 PM CDT/ this evening through
     Friday evening FOR INZ076>079-083-084-089>092.

&&

Short Term........AMS
Long Term.........RJS
Aviation..........AMS
Hazardous weather outlook, Apr 2, 2:55 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
355 PM EDT THU APR 2 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-032000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
355 PM EDT THU APR 2 2015 /255 PM CDT THU APR 2 2015/

...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING
THROUGH FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
TONIGHT. STORMS THAT OCCUR THIS AFTERNOON AND EVENING COULD BECOME
STRONG TO SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL. THE
BEST TIME FOR STRONG TO SEVERE STORMS IS THROUGH 9 PM.

ANOTHER THREAT IS HEAVY RAINFALL AND LOCALIZED FLOODING. THE
ATMOSPHERE IS VERY SATURATED AND RAIN STORMS WILL AFFECT MANY OF
THE SAME AREAS REPEATEDLY...PRODUCING HEAVY RAINFALL THAT WILL
RESULT IN POTENTIALLY LIFE THREATENING FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ON FRIDAY COULD CONTINUE TO PRODUCE HEAVY RAINFALL
OVER THE SAME AREAS AFFECTED TONIGHT...POTENTIALLY RESULTING IN
FLOODING. IN ADDITION...DAMAGING WINDS AND LARGE HAIL ARE
POSSIBLE IN THE AFTERNOON AND EVENING HOURS.

ADDITIONAL STORMS ARE FORECAST FOR THE NEXT WORK WEEK AS ANOTHER
COLD FRONT STALLS OVER THE MIDWEST. THE BEST CHANCE FOR STORMS
WILL BE TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT STRONG OR DAMAGING WINDS...HAIL...AND
FLOODING THROUGH FRIDAY EVENING.

AMS/RJS

In the hours before

Local storm report, Apr 2, 2:53 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
353 PM EDT THU APR 2 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             1 NNW SAINT MATTHEWS    38.26N 85.64W
04/02/2015  M1.75 INCH       JEFFERSON          KY   AMATEUR RADIO

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 2, 2:57 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
357 PM EDT THU APR 2 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             1 NNE LYNDON            38.28N 85.58W
04/02/2015  E1.25 INCH       JEFFERSON          KY   NWS EMPLOYEE

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 2, 2:59 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 PM EDT THU APR 2 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             HARNED                  37.75N 86.42W
04/02/2015  M0.75 INCH       BRECKINRIDGE       KY   EMERGENCY MNGR

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 2, 3:07 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
407 PM EDT THU APR 2 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             GARFIELD                37.78N 86.35W
04/02/2015  M1.00 INCH       BRECKINRIDGE       KY   EMERGENCY MNGR

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Apr 2, 3:41 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 PM CDT THU APR 2 2015

KYZ026-027-061-062-070>072-022110-
BUTLER KY-EDMONSON KY-GRAYSON KY-LOGAN KY-OHIO KY-SIMPSON KY-WARREN
KY-
341 PM CDT THU APR 2 2015

...A LINE OF STRONG THUNDERSTORMS WITH DANGEROUS
LIGHTNING...TORRENTIAL RAIN...HALF INCH HAIL...AND 50 MPH
WINDS...WILL MOVE INTO LOGAN AND BUTLER COUNTIES

AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL CITY TO
GUTHRIE...AND MOVING EAST AT 95 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  RUSSELLVILLE...
  MORGANTOWN...
  MEMPHIS JUNCTION...
  DELAFIELD...
  CRESTMOOR...
  MCHENRY AND SIMMONS...
  SELECT AND ROB ROY...
  BANOCK AND BAIZETOWN...
  WELCHS CREEK AND TILFORD...

THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 75 AND 77.

THESE STORMS WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 27
AND 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3738 8710 3742 8710 3736 8623 3664 8665
      3664 8706 3706 8706 3708 8692 3712 8690
      3715 8693 3722 8691 3727 8699 3732 8699
      3735 8702 3736 8707 3732 8711 3733 8714
TIME...MOT...LOC 2040Z 270DEG 81KT 3735 8709 3663 8715

JSD
Local storm report, Apr 2, 3:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
445 PM EDT THU APR 2 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             SHELBYVILLE             38.22N 85.23W
04/02/2015  E1.00 INCH       SHELBY             KY   PUBLIC

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 2:51 AM CDTFlood WatchLMKAnderson, Bourbon, Breckinridge, Bullitt, Fayette, Franklin and 16 more8 hr
Apr 2, 7:26 AM CDTSpecial Weather StatementLMKSimpson29 min
Apr 2, 7:39 AM CDTSpecial Weather StatementLMKClark21 min
Apr 2, 7:40 AM CDTSpecial Weather StatementLMKButler30 min
Apr 2, 8:08 AM CDTSpecial Weather StatementLMKButler32 min
Apr 2, 8:13 AM CDTSpecial Weather StatementLMKHart27 min
Apr 2, 8:40 AM CDTSpecial Weather StatementLMKGreen, Marion, Metcalfe, Taylor30 min
Apr 2, 9:08 AM CDTSpecial Weather StatementLMKAdair, Boyle, Marion, Mercer, Metcalfe, Taylor32 min
Apr 2, 9:40 AM CDTSpecial Weather StatementLMKAdair, Metcalfe30 min
Apr 2, 10:10 AM CDTSpecial Weather StatementLMKJefferson20 min
Apr 2, 10:28 AM CDTSpecial Weather StatementLMKJefferson32 min
Apr 2, 10:59 AM CDTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more32 hr
Apr 2, 11:15 AM CDTSpecial Weather StatementLMKAnderson, Franklin20 min
Apr 2, 1:19 PM CDTSevere Thunderstorm WarningLMKMeade46 min
Apr 2, 2:00 PM CDTSevere Thunderstorm WarningLMKJefferson, Oldham45 min
Apr 2, 2:09 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock31 min
Apr 2, 2:33 PM CDTSevere Thunderstorm WarningLMKJefferson52 min
Apr 2, 2:46 PM CDTSpecial Weather StatementLMKBreckinridge, Meade29 min
Apr 2, 2:59 PM CDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby51 min
Apr 2, 3:06 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Meade29 min
Apr 2, 3:20 PM CDTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Hardin, Henry, Jefferson, Meade and 3 more3 hr
Apr 2, 3:25 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Shelby25 min
Apr 2, 3:33 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Nelson, Spencer37 min
Apr 2, 3:41 PM CDTSpecial Weather StatementLMKButler, Logan29 min
Apr 2, 3:57 PM CDTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Spencer, Washington43 min
Apr 2, 4:08 PM CDTAreal Flood AdvisoryLMKAnderson, Franklin, Harrison, Nelson, Scott, Shelby and 3 more3 hr
Apr 2, 4:08 PM CDTSpecial Weather StatementLMKBourbon, Fayette, Harrison, Nicholas, Scott, Woodford92 min
Apr 2, 4:13 PM CDTSpecial Weather StatementLMKButler, Logan27 min
Apr 2, 4:22 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren28 min
Apr 2, 4:33 PM CDTAreal Flood AdvisoryLMKAnderson, Bourbon, Fayette, Harrison, Jessamine, Mercer and 4 more3 hr
Apr 2, 4:42 PM CDTSpecial Weather StatementLMKEdmonson, Logan, Simpson, Warren28 min
Apr 2, 4:53 PM CDTSpecial Weather StatementLMKAllen27 min
Apr 2, 5:11 PM CDTSpecial Weather StatementLMKAllen, Barren, Hart, Monroe44 min
Apr 2, 5:17 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Nicholas18 min
Apr 2, 5:36 PM CDTSpecial Weather StatementLMKAdair, Cumberland, Green, Metcalfe, Monroe, Taylor44 min
Apr 2, 6:03 PM CDTSpecial Weather StatementLMKOhio32 min
Apr 2, 6:09 PM CDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Russell31 min
Apr 2, 6:15 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Clinton, Cumberland, Russell30 min
Apr 2, 6:31 PM CDTSpecial Weather StatementLMKBreckinridge29 min
Apr 2, 6:56 PM CDTSpecial Weather StatementLMKButler19 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.